# SDR CALA0500391

- Difficulty date: November 7, 2005
- Submitted: November 8, 2005
- Operation: Air carrier
- Aircraft: N19638
- Make and model: Boeing 737524
- Aircraft serial: 28899
- Aircraft time: 22,499 hours, 11,837 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31591475
- Condition: Low
- Location: R-1 Door
- Part time: 49,349 hours, 25,740 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE R-1 DOOR EMERGENCY ESCAPE SLIDE WAS FOUND TO HAVE LOW PRESSURE.  THE R-1 DOOR SLIDE WAS REMOVED AND REPLACED IAW MM 25-61-35.
